# SDR GTIA2023073137368

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 59,363 hours, 27,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd Ptu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CRUISE HYD Y RSVR LO LVL PTU AND ENG 2 PUMP TURNED OFF PER ECAM YELLOW RSVR QTY IN AMBER RANGE-FOUND PTU CHECK VALVE PLUG CAUSE OF LEAK. R/R PTU CHECK VALVE PLUG O-RING IAW AMM 20-29-00, 20-21-12, AND CMM 29-10-23. LEAK CHECK GOOD. PERF OPS TEST OF PTU IAW AMM 29-23-00. TEST GOOD. A/C OK FOR SVC
